EC stack question v. 5953839

Discussion in 'Fitness & Nutrition' started by calisteph6, Feb 19, 2008.

Thread Status:
Not open for further replies.
  1. calisteph6

    calisteph6 Active Member

    Joined:
    May 5, 2005
    Messages:
    16,539
    Likes Received:
    5
    Location:
    KRAPROOM
    I was going to start my stack again, but since last time I've started taking ritilan for ADHD. Is this safe?

    I would feel sorta weird asking my doctor that...but I guess I could ask the pharm.
     
  2. DTR rex

    DTR rex New Member

    Joined:
    Dec 30, 2004
    Messages:
    14,518
    Likes Received:
    0
    Location:
    Chi-Town
    Dude, just call the pharmacy.

    Why would you come here ask a bunch of engineers and IT guys about drug interactions that could seriously affect your health :rofl:

    Don't even bother with the doctor... half the time they don't know either and have to call a pharmacist. Call the local pharmacy and ask to speak to the head pharmacist and ask him/her.... They'll know for sure.
     
  3. JeremyD

    JeremyD New Member

    Joined:
    Oct 3, 2004
    Messages:
    5,488
    Likes Received:
    1
    Ritalin is much better stim/appetite supressant than ephedrine. Why bother???
     
  4. TheWeasel

    TheWeasel Guest

    I wouldn't fuck around with EC if you have ADHD.
     
  5. calisteph6

    calisteph6 Active Member

    Joined:
    May 5, 2005
    Messages:
    16,539
    Likes Received:
    5
    Location:
    KRAPROOM
    why not?
     
  6. calisteph6

    calisteph6 Active Member

    Joined:
    May 5, 2005
    Messages:
    16,539
    Likes Received:
    5
    Location:
    KRAPROOM

    I doesn't really suppress my appetite. :dunno:
     
  7. GuOD

    GuOD mcflurry diet

    Joined:
    May 19, 2003
    Messages:
    7,366
    Likes Received:
    0
    Location:
    Toronto
    ritalin gave me major headaches and it wasn't a caffeine like feeling :dunno:
     
  8. JeremyD

    JeremyD New Member

    Joined:
    Oct 3, 2004
    Messages:
    5,488
    Likes Received:
    1

    Ritalin feels like straight fucking speed to me.
     
  9. GuOD

    GuOD mcflurry diet

    Joined:
    May 19, 2003
    Messages:
    7,366
    Likes Received:
    0
    Location:
    Toronto
    i've heard having add will cause it to not be like a stimulant... maybe that's why it wasn't like that for me?

    it kept me awake like crazy... very little sleep but never anxious/rush like caffeine
     
  10. JeremyD

    JeremyD New Member

    Joined:
    Oct 3, 2004
    Messages:
    5,488
    Likes Received:
    1
    That's true. But still, appetite suppression is the number one reported side effect to the amphetamine class ADHD meds.

    Caffeine at 1g+ doesn't give me any kind of rush or hyped up feeling. 25mg of methylphenidate speeds me up for hours.
     
  11. Hpower

    Hpower GO GATORS

    Joined:
    Oct 29, 2001
    Messages:
    4,966
    Likes Received:
    0
    Location:
    Gainesville, Fl
    you can try, just be carefully because the ritalin is a stimulant also. If you ask a doc or pharm they are probably going to tell you it is not a good idea to do. Maybe just monitor your heart rate and titrate the ec up slowly.
     
  12. calisteph6

    calisteph6 Active Member

    Joined:
    May 5, 2005
    Messages:
    16,539
    Likes Received:
    5
    Location:
    KRAPROOM
    hrm...I haven't had any side effects from the ritilan, my appetite is fine, I sleep fine, heart rate is fine. I'm not taking the EC till I talk to my pharm though. Thanks guys.

    :bigthumb:

    ps- I am on half of the dose for the first 2 weeks though...and then I'll be on the full dose, so we'll see what happens then. :noes:
     
  13. GuOD

    GuOD mcflurry diet

    Joined:
    May 19, 2003
    Messages:
    7,366
    Likes Received:
    0
    Location:
    Toronto
    :werd: appetite supression for sure... but i love my food nothing can stop me :mamoru:
     
Thread Status:
Not open for further replies.

Share This Page